# SDR UPS99830150

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT OUTBOARD FLAP 339 FLAP HINGE SUPPORT FITTING CRACKED.  REMOVED AND REPLACED FLAP HINGE FITTING SUPPORT IAW S/B 27-249.
